Advertisement

Higher-Order Spectra, Equivariant Hodge–Deligne Polynomials, and Macdonald-Type Equations

  • Wolfgang EbelingEmail author
  • Sabir M. Gusein-Zade
Chapter
  • 570 Downloads

Abstract

We define notions of higher-order spectra of a complex quasi-projective manifold with an action of a finite group G and with a G-equivariant automorphism of finite order, some of their refinements and give Macdonald-type equations for them.

Keywords

Group actions Macdonald-type equations Orbifold Euler characteristic Spectrum 

Subject Classifications:

14L30 55M35 57R18 

Notes

Acknowledgements

We would like to thank the anonymous referee for useful comments. This work has been partially supported by DFG (Mercator fellowship, Eb 102/8-1) and RFBR-16-01-00409.

References

  1. 1.
    Atiyah, M., Segal, G.: On equivariant Euler characteristics. J. Geom. Phys. 6 (4), 671–677 (1989)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Batyrev, V.V., Dais, D.I.: Strong McKay correspondence, string-theoretic Hodge numbers and mirror symmetry. Topology 35 (4), 901–929 (1996)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Bryan, J., Fulman, J.: Orbifold Euler characteristics and the number of commuting m-tuples in the symmetric groups. Ann. Comb. 2 (1), 1–6 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Cheah, J.: The cohomology of smooth nested Hilbert schemes of points. Ph.D. thesis, The University of Chicago (1994), 237 pp.Google Scholar
  5. 5.
    Denef, J., Loeser, F.: Geometry on arc spaces of algebraic varieties. In: European Congress of Mathematics (Barcelona, 2000). Progress in Mathematics 201, vol. I, pp. 327–348. Birkhäuser, Basel (2001)Google Scholar
  6. 6.
    Dimca, A., Lehrer, G.I.: Purity and equivariant weight polynomials. In: Algebraic Groups and Lie Groups. Australian Mathematical Society Lecture Series, vol. 9. Cambridge University Press, Cambridge (1997)Google Scholar
  7. 7.
    Dixon, L., Harvey, J., Vafa, C., Witten, E.: Strings on orbifolds. I. Nucl. Phys. B 261, 678–686 (1985)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Dixon, L., Harvey, J., Vafa, C., Witten, E.: Strings on orbifolds. II. Nucl. Phys. B 274, 285–314 (1986)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Ebeling, W., Takahashi, A.: Mirror symmetry between orbifold curves and cusp singularities with group action. Int. Math. Res. Not. 2013 (10), 2240–2270 (2013)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Gusein-Zade, S.M., Luengo, I., Melle-Hernández, A.: A power structure over the Grothendieck ring of varieties. Math. Res. Lett. 11, 49–57 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Gusein-Zade, S.M., Luengo, I., Melle-Hernández, A.: Integration over spaces of non-parametrized arcs and motivic versions of the monodromy zeta function. Proc. Steklov Inst. Math. 252, 63–73 (2006)CrossRefzbMATHGoogle Scholar
  12. 12.
    Gusein-Zade, S.M., Luengo, I., Melle-Hernández, A.: Higher order generalized Euler characteristics and generating series. J. Geom. Phys. 95, 137–143 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Gusein-Zade, S.M., Luengo, I., Melle-Hernández, A.: Equivariant versions of higher order orbifold Euler characteristics. Mosc. Math. J. 16 (4), 751–765 (2016)Google Scholar
  14. 14.
    Hirzebruch, F., Höfer, Th.: On the Euler number of an orbifold. Math. Ann. 286 (1–3), 255–260 (1990)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Ito, Y., Reid, M.: The McKay correspondence for finite subgroups of \(\mathrm{SL}(3, \mathbb{C})\). In: Higher-Dimensional Complex Varieties (Trento, 1994), pp. 221–240. de Gruyter, Berlin (1996)Google Scholar
  16. 16.
    Knutson, D.: λ-Rings and the Representation Theory of the Symmetric Group. Lecture Notes in Mathematics, vol. 308. Springer, Berlin-New York (1973)Google Scholar
  17. 17.
    Macdonald, I.G.: The Poincaré polynomial of a symmetric product. Proc. Camb. Philos. Soc. 58, 563–568 (1962)CrossRefzbMATHGoogle Scholar
  18. 18.
    Morrison, A., Shen, J.: Motivic classes of generalized Kummer schemes via relative power structures (2015). Preprint, arXiv: 1505.02989Google Scholar
  19. 19.
    Stapledon, A.: Representations on the cohomology of hypersurfaces and mirror symmetry. Adv. Math. 226 (6), 5268–5297 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Steenbrink, J.H.M.: Mixed Hodge structure on the vanishing cohomology. In: Real and Complex Singularities (Proceedings of the Ninth Nordic Summer School/NAVF Symposium in Mathematics, Oslo, 1976), pp. 525–563. Sijthoff and Noordhoff, Alphen aan den Rijn (1977)Google Scholar
  21. 21.
    Varchenko, A.N.: Asymptotic Hodge structure in the vanishing cohomology. Izv. Akad. Nauk SSSR Ser. Mat. 45 (3), 540–591 (1981). Translated in Mathematics of the USSR – Izvestiya, 18 (3), 469–512 (1982)Google Scholar
  22. 22.
    Wang, W., Zhou, J.: Orbifold Hodge numbers of wreath product orbifolds. J. Geom. Phys. 38, 152–169 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Zaslow, E.: Topological orbifold models and quantum cohomology rings. Commun. Math. Phys. 156 (2), 301–331 (1993)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer International Publishing AG 2017

Authors and Affiliations

  1. 1.Institut für Algebraische GeometrieLeibniz Universität HannoverHannoverGermany
  2. 2.Faculty of Mechanics and MathematicsLomonosov Moscow State UniversityMoscowRussia

Personalised recommendations